# SDR UPS02439216

- Difficulty date: August 5, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 79,834 hours, 15,049 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT BS 1241 BULKHEAD FWD HOLE CRACKED AT BULKHEAD FRAME FORGING SPLICE STRAP & SKIN WL 170 TO 180.  REWORKED HOLE AS PER EO 5310-0323 APP F TABLE 1, REWORKED HOLE NDT INSPECTED NIL CRACK FOUND AS PER NTM PART 6 51-00-00 FIG 1.
